# SDR ASOA201201438

- Difficulty date: April 3, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED AROUND SUPPORT FITTINGS.  REMOVED THRESHOLD SUPPORT FITTING IAW SRM 51-21-06.    CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06.   REMOVED SUPPORT FITTINGS IAW SRM 51-42-02.   LOCATED, DRILLED AND DEBURED NEW THRESHOLD SUPPORT FITTINGS.  INSTALLED SUPPORT FITTINGS IAW SRM 51-42-21.
